Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Low cholesterol. Donated blood. Taking fish oil and vitamins. Help

I just donated blood and was told my total cholesterol was 172. A month ago, I had a cholesterol check and my readings weren t enough to show on the scan. I was told i didn t have enough cholesterol to register. I started taking fish oil and vitamin to help with it. Was my first test wrong and this is something I should be concerned about? I am not overweight . 130lbs 5 8 . I enjoy exercising and eating healthy.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dietitian & Nutritionist 's  Response
Thanks to ask help through Healthcare magic
You are perfectly ok in concern to Total Cholesterol. Normal range
HDL - Normal range
LDL - Normal range
Triglycerides - Normal range

Additionally you drink plenty of water around 5-6 liters a day. Take rest about 6-7 hours.
Be positive always to enjoy your life.

Thanks & take care
God Bless you.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor